Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 4063740, 11 pages
Research Article

Qualitative Behaviour of Solutions in Two Models of Thin Liquid Films

1Institute of Mathematical Sciences, Claremont Graduate University, 710 N. College Avenue, Claremont, CA 91711, USA
2Department of Mathematics, University of California, Los Angeles, 520 Portola Plaza, Math Sciences Building 6363, Los Angeles, CA 90095, USA

Received 7 March 2016; Accepted 5 April 2016

Academic Editor: Jingxue Yin

Copyright © 2016 Matthew Michal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthew Michal, Marina Chugunova, and Roman Taranets, “Qualitative Behaviour of Solutions in Two Models of Thin Liquid Films,” International Journal of Differential Equations, vol. 2016, Article ID 4063740, 11 pages, 2016.